# SDR DALA2024091008914

- Difficulty date: September 7, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 81,632 hours, 32,054 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 416N222032
- Part serial: ALT216A6251
- Condition: No Test
- Location: Door Slide
- Part time: 22,185 hours, 10,313 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 696 RT OVERWING ESCAPE SQUIB TEST SYSTEM - TEST 2 - BTL PRESS FAILED. CORRECTIVE ACTION: R/R OVERWING ESCAPE SLIDE PRESSURE BOTTLE (RT) PER W/C #:2565- 4646-RH. OPS CHK GOOD. RII COMPLIED. (5670753)
